IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Does tax competition soften regional budget constraint?

  • Breuille, Marie-Laure
  • Madies, Thierry
  • Taugourdeau, Emmanuelle

No abstract is available for this item.

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

File URL: http://www.sciencedirect.com/science/article/B6V84-4HNSPK5-1/2/530a76230e1ee82bdbc8c4ad5b2a32c8
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Article provided by Elsevier in its journal Economics Letters.

Volume (Year): 90 (2006)
Issue (Month): 2 (February)
Pages: 230-236

as
in new window

Handle: RePEc:eee:ecolet:v:90:y:2006:i:2:p:230-236
Contact details of provider: Web page: http://www.elsevier.com/locate/ecolet

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

as in new window
  1. János Kornai, 2014. "The soft budget constraint," Acta Oeconomica, Akadémiai Kiadó, Hungary, vol. 64(supplemen), pages 25-79, November.
  2. Qian, Yingyi & Roland, Gerard, 1998. "Federalism and the Soft Budget Constraint," American Economic Review, American Economic Association, vol. 88(5), pages 1143-62, December.
  3. Janos Kornai & Eric Maskin & Gerard Roland, 2002. "Understanding the Soft Budget Constraint," Economics Working Papers 0019, Institute for Advanced Study, School of Social Science.
  4. Wilson, John Douglas, 1999. "Theories of Tax Competition," National Tax Journal, National Tax Association, vol. 52(n. 2), pages 269-304, June.
  5. Timothy Goodspeed, 2002. "Bailouts in a Federation," International Tax and Public Finance, Springer, vol. 9(4), pages 409-421, August.
  6. Michael J. Keen & Christos Kotsogiannis, 2002. "Does Federalism Lead to Excessively High Taxes?," American Economic Review, American Economic Association, vol. 92(1), pages 363-370, March.
Full references (including those not matched with items on IDEAS)

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

When requesting a correction, please mention this item's handle: RePEc:eee:ecolet:v:90:y:2006:i:2:p:230-236. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.